# SDR UPS96820108

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 5656223
- Condition: Cracked
- Location: Rudder Sta Xr120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RUDDER NOSE RIB, STA XR120, LT CRACKED.  REPAIRED RIB PER UPS EO DC8-55-0083.
